An Integral Method of Liapunov Function Generation for Nonlinear Autonomous Systems

[+] Author and Article Information
J. A. Walker

Mechanical Engineering, Northwestern University, Evanston, Ill.

L. G. Clark

The University of Texas, Austin, Tex.

J. Appl. Mech 32(3), 569-575 (Sep 01, 1965) (7 pages) doi:10.1115/1.3627260 History: Received May 08, 1964; Online September 15, 2011


A method is developed for generating Liapunov functions with which to determine the domain of asymptotic stability for nonlinear autonomous systems of any order, so long as these systems may be represented in phase variable form. The method is illustrated by several examples of higher order.

Copyright © 1965 by ASME
Topics: Stability , Functions
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In